Couldn't find what you looking for?

TRY OUR SEARCH!

I'm a 20 year old college student, and this past May I had a grand mal seizure at my on campus apartment. After I went to the doctor he had me get a MRI and when the results came back strongly advised me to go see a Neurologist. It turns out that my frontal lobe is thickening. Ever since then I get HORRIBLE headaches at least 3 times a week. If I'm sleeping they wake me up and if I try to sleep when I get them it's impossible. I have been taking RELPAX for the headaches and it's helps but only for an hour or two.

Recently I noticed a lump in my right temple area about an inch wide and half inch tall. It almost feels like there is a knot in my temple. I am also slowly losing strength in my hands so it's hard for me to even hold on to a pen while I'm taking notes in class. I try to tell my Neurologist but he just rolls his eyes at me and just gives me PREDNISONE for it. So Basically I have no idea what I should do. Is it really nothing? or should I push for something more???

Loading...

You have a very serious health problem. It always bothers me that some doctors treat their patients like dummies. I have the feeling that your neurologist has not been up front with you. Prednisone is often prescribed to reduce inflammation caused by some foreign bodies within an organ (your brain in this case). Brain cancer or tumor, as well as parasitic infection of the brain can cause seizures, headaches, and loss of motor function depending on where the lesions are located. The lump on your right temple may or may not be related to your neurological disorder. It could be a harmless sebaceous cyst, or something more serious. As a patient, you are entitled to a copy of your MRI scan report. Ask the neurologist what the prednisone is for. If he gives your the runaround, it is time that your seek out another neurologist. I am including the following links for your information:
www.youtube.com/watch?v=to88dt4H944
www.youtube.com/watch?v=zAsltXqMhVg&feature=related
Reply

Loading...